# SDR SWAA2022061609017

- Difficulty date: May 18, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Out Of Tolerance
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENEGER CABIN FLOOR PANEL P/N 141A5810-479 O/B AFT CORNER IS SOFT. / [01] IDENTIFIED FLOOR PANEL IAW SRM 53-00-50-0I-1 FIGURE 2. AND FOUND PANEL TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F. AND WILL BE REPAIRED PER SRM 53-00-50-2R-10. REMOVED DAMAGED CORE FROM THE O/B AFT CORNER; NO MOISTURE NOTED AND CLEANED IAW SRM 53-00-50-2R-10 PARA 3.A-D.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-10.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2. OKAY TO PROCEED PER SRM 53-00-50-2R-10.;[04] FILLED DAMAGED AREA WITH BMS 5-28; TYPE 19 POTTING COMPOUND IAW SRM 53-00-50-2R-10 3.E.  EPOCAST 1619 A&B LOT: 1488901-1 SCALE ID: ATS2276 DUE:03/2023;[05] CURED POTTING COMPOUND USING THERMOMETER ID : ATS2402 DUE DATE : 06/2022; SANDED TO CONTOUR IAW SRM 53-00-50-2R-10.PARA 3.F; G.;[06] AL INSPECTION. JOB COMPLETE PER SRM 53-00-50-2R-10.;[07] FINAL INSPECTION. JOB COMPLETE PER SRM 53-00-50-2R-10.
